MAUDE Adverse Event Report: INMODE LTD. Ignite RF Pro system (brand name Luxora) with Quantum handpiece; GEI

INMODE LTD. Ignite RF Pro system (brand name Luxora) with Quantum handpiece; GEI
Model Number AG613238A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinic did not provide the completed clinical form.However, the clinic declined service inspection for the device and disclosed they intentionally treated this patient with excessive energy, which, combined with incorrect technique led to the burn.A retraining has been scheduled for the clinic and inmode is monitoring patient's recovery.
 
Event or Problem Description
A male patient presenting with a full thickness burn on his right submentum following quantum 10 treatment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
27-july-2026: follow-up report is submitted with corrections and additional information.Device details were corrected in the fields:d1.D4.Additional information: the clinic did not provide the completed clinical form.The clinic declined service inspection for the device and the offered retraining.The treatment provider disclosed they intentionally treated this patient with excessive energy, which, combined with incorrect technique led to the burn.No updated information on patient's recovery could be obtained since the clinic became non-responsive.

Brand Name
Ignite RF Pro system (brand name Luxora) with Quantum handpiece
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key25344628
Report Number3010511300-2026-01100
Device Sequence Number18701808
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Other,Notification,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613238A
Device Catalogue NumberAG613238A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date05/31/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite